Asymptotic Behaviour of Semi-Infinite Geodesics for Maximal Increasing Subsequences in the Plane
We consider for a given Poissonian cloud ω in ℝ2the maximal up/right path fromxto y(x, y∈ ℝ2), where maximal means that it contains as many points ofω as possible. We prove that with probability 1 there exist for every up/right direction semi-infinite maximal paths (unigeodesics), every unigeodesic has a direction and if there are two unigeodesics with the same direction they must meet and then coalesce. Out of these results we are able to construct a Busemann type function, which behaves at most diffusively.
KeywordsMaximal Path Busemann Function Curvature Assumption Asymptotic Shape Euclidean Model
Unable to display preview. Download preview PDF.
- 5.Grimmett, G. R., Percolation and disordered systems. InEcole d’été de Probabilités de St. Flour XXVI-1996 Lectures on probability theory and statisticsP. Bernard, Ed., vol. 1665, Springer-Verlag, 1997, pp. 153–300.Google Scholar
- 11.Krug, J. and Spohn, H., Kinetic roughening of growing surfaces. InSolids far from equilibrium C. Godr¨¨che, Ed., Cambridge University Press, 1991, pp. 479–582.Google Scholar
- 13.Newman, C. M., Topics in disordered systems. InLectures in Mathematics ETH Zürich,Birkhäuser Verlag, Basel, 1997.Google Scholar